Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 122, NWS Austin/San Antonio, TX

May 10, 2013Burnet County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 10, 2013, 6:05 PM CDT for Burnet County, Texas. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2013, 6:05 PM CDT (23:05 UTC)
Expired
May 10, 2013, 6:45 PM CDT
In force
40 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

County Burnet County, TX

The radar

The Ft Hood radar (KGRK), 74 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 6:15 PM CDTHAIL 1Burnet, TXNICKEL TO QUARTER INCH HAIL FALLING FROM 6PM TO 615PM
May 10, 6:55 PM CDTHAIL 16 Sw Burnet, TXONE QUARTER INCH HAIL WITH WIND GUSTS TO 50 MPH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 2:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.1 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2013-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2013-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
187 J/kg
Mixed-layer CIN
-280 J/kg
Mixed-layer LCL
1090 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-104 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

251 
WUUS54 KEWX 102305
SVREWX
TXC053-102345-
/O.NEW.KEWX.SV.W.0122.130510T2305Z-130510T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
605 PM CDT FRI MAY 10 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BURNET COUNTY...

* UNTIL 645 PM CDT.

* AT 602 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR BURNET...
  AND MOVING SOUTHEAST AT 25 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BURNET... MARBLE FALLS...
  SHADY GROVE...OATMEAL... STATE HIGHWAY 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3085 9795 3049 9813 3075 9837 3085 9836
TIME...MOT...LOC 2303Z 291DEG 21KT 3075 9824

$$
1 follow-up statement
477 
WWUS54 KEWX 102325
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
625 PM CDT FRI MAY 10 2013

TXC053-102345-
/O.CON.KEWX.SV.W.0122.000000T0000Z-130510T2345Z/
BURNET TX-
625 PM CDT FRI MAY 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN BURNET COUNTY...

AT 615 PM CDT...A TRAINED WEATHER SPOTTER IN BURNET REPORTED QUARTER 
SIZE HAIL. 

AT 620 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR OATMEAL...OR
NEAR BERTRAM...MOVING EAST AT 25 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE OATMEAL AND STATE HIGHWAY 
29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3085 9822 3085 9795 3049 9813 3068 9831
TIME...MOT...LOC 2322Z 291DEG 21KT 3071 9812

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 5:34 PM CDT, 31 minutes earlier.

Area forecast discussion, May 10, 5:34 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
534 PM CDT FRI MAY 10 2013

.UPDATE...
WE HAVE UPDATED THE FORECAST TO INCLUDE ALL COUNTIES IN SOUTH
CENTRAL TEXAS IN SEVERE THUNDERSTORM WATCH #156. THE WATCH WILL
REMAIN IN EFFECT UNTIL 10 PM CDT.

&&

.PREV DISCUSSION... /ISSUED 259 PM CDT FRI MAY 10 2013/

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
A COLD FRONT EXTENDING FROM THE CONCHO VALLEY TO CENTRAL TEXAS EARLY
THIS AFTERNOON WILL MOVE INTO OUR NORTHEAST CORRIDOR AND EASTERN HILL
COUNTRY AREAS BY MID AFTERNOON. CONVECTION IS ALREADY FORMING AHEAD
OF THE FRONT OVER THE SOUTHERN EDWARDS PLATEAU AS DESTABILIZATION
OCCURS. THE FRONT WILL CONTINUE MOVING SOUTH INTO NORTHERN PORTIONS OF
THE CENTRAL AND WESTERN HILL COUNTRY AND SOUTHERN EDWARDS PLATEAU
AREAS BY LATE AFTERNOON...MOVING THROUGH MUCH OF THE AREA BY
MIDNIGHT OR EARLY MORNING. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL FORM AHEAD OF THE SAGGING FRONT LATER THIS
AFTERNOON AND TONIGHT. THE 12Z TT 12-KM WRF MODEL SHOWS THE COLD
FRONT INTERSECTING A BROAD SWATH OF 80-100 MPH 300 MB. WINDS
SWEEPING EAST IN THE SUBTROPICAL JET. IN ADDITION...CAPES OF
1500-3000 J/KG COVER MUCH OF THE CWA BY LATE AFTERNOON. THIS
INSTABILITY COUPLED WITH UPPER LEVEL FORCING WITH THE JET WILL
RESULT IN A FEW OF THESE STORMS BECOMING SEVERE LATE THIS AFTERNOON
INTO THIS EVENING. GIVEN EASTERLY FLOW AHEAD OF THE FRONT COUPLED
WITH THE HIGH SPEED JET ALOFT...WILL PROMOTE A FAVORABLE SHEAR
ENVIRONMENT FOR VERY LARGE HAIL AND DAMAGING WINDS AND EVEN A FEW
ISOLATED TORNADOES BY LATE AFTERNOON AND EVENING. THE LIMITING
FACTOR WILL BE HOW MUCH OF THE INSTABILITY IN OUR PRESENT AIR-MASS
WAS USED UP IN THE PREVIOUS ACTIVITY...AND IN THE CURRENT ACTIVITY
OVER THE SOUTHERN EDWARDS PLATEAU. RAINFALL COULD BE EFFICIENT
TONIGHT GIVEN UPPER LEVEL FORCING...INSTABILITIES AND HEALTHY
PRECIPITABLE WATER AMOUNTS. AVERAGE 1 TO 2 INCH RAINS COULD OCCUR IN
STORMS WEST OF STATE HIGHWAY 281 WITH 1-2 INCH WITH ISOLATED 3 INCH
TOTALS EAST OF HIGHWAY 281. LOWS TONIGHT IN THE UPPER 50S HILL
COUNTRY...60S ELSEWHERE. SEVERE THUNDERSTORM WATCH NUMBER 156 IS IN
EFFECT FOR THE WESTERN TWO-THIRDS OF THE REGION UNTIL 10 PM. AFTER
MIDNIGHT...MUCH OF THE AIR-MASS WOULD HAVE STABILIZED BUT OF COURSE
THERE COULD STILL BE A FEW REMAINING SEVERE STORMS OVER SOUTHERN
PORTIONS IN THE VICINITY OF THE FRONT. AS SURFACE RIDGING BUILDS
SOUTH INTO THE REGION SATURDAY...MORE STABLE CONDITIONS ARE
EXPECTED WITH RAINS TAPERING OFF FROM THE NORTH. A FEW STORMS MAY
STILL OCCUR AS THE SUBTROPICAL JET EASES SOUTH OF THE REGION
DURING THE DAY. HIGHS SATURDAY IN THE UPPER 70S HILL COUNTRY TO
80S ELSEWHERE. THERE COULD BE A FEW SERRIANAS DEL BURRO MOUNTAIN
DEVELOPMENTS WHICH MAY ENTER INTO WESTERN PORTIONS DURING THE DAY
SATURDAY AS WELL. CONTINUED BUILDING OF THE RIDGE INTO SOUTH TEXAS
SATURDAY NIGHT WITH LOWS IN THE LOW 50S HILLS TO LOW 60S SOUTHERN
PORTIONS.

LONG TERM (SUNDAY THROUGH FRIDAY)...
THE UPPER LOW TO THE WEST OVER NORTHERN MEXICO WILL BE BLOCKED
BY A BROAD UPPER LEVEL DIGGING TROUGH ENCOMPASSING MUCH OF THE
EASTERN HALF OF THE U.S. ON SUNDAY WITH A WEAK COL ZONE ALOFT OVER
SOUTH CENTRAL TEXAS.  HIGHS SUNDAY NEAR 80 HILL COUNTRY...LOW TO MID
80S ELSEWHERE. AS THE UPPER TROUGH TO THE EAST MOVES FURTHER EAST...
SOUTHEAST FLOW AND MOISTURE WILL RETURN MONDAY WITH A SLIGHT CHANCE
OF SHOWERS AND THUNDERSTORMS SOUTHERN EDWARDS AND WESTERN RIO GRANDE
PLAINS.  WITH THE UPPER LOW STILL IN PLACE AND SPINNING UP A FEW
DISTURBANCES OVER THE REGION TUESDAY DAYTIME HEATING IN AN
INCREASINGLY UNSTABLE AIR-MASS WILL RESULT IN SCATTERED TO ISOLATED
SHOWERS AND THUNDERSTORMS MAINLY TUESDAY AFTERNOON. UNCERTAINTY
ABOUNDS AS TO THE MOVE OF THIS UPPER LOW...BUT THE GFS MODEL HAS
THE UPPER LOW LIFT NORTHEAST INTO NORTH CENTRAL TEXAS AND OKLAHOMA
TUESDAY NIGHT WITH A CONTINUED CHANCE OF SHOWERS AND STORMS. THE
UPPER LOW WILL FILL AS THE TROUGH PUSHES EAST OF THE REGION BY
WEDNESDAY NIGHT. AS NORTHWEST FLOW ALOFT DEVELOPS BEHIND THE UPPER
TROUGH ON THURSDAY MAYBE A FEW CONVERGENT SHOWERS AND STORMS EAST
OF I-35. SIMILAR PATTERN NEXT FRIDAY WITH WEAK RIDGING OVER THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              62  83  57  83  58 /  60  20  10  -   -
AUSTIN BERGSTROM INTL AIRPORT  60  82  54  82  54 /  60  20  10  -   -
NEW BRAUNFELS MUNI AIRPORT     61  83  56  84  55 /  60  20  10  -   -
BURNET MUNI AIRPORT            59  81  54  82  56 /  60  10  10  -   -
DEL RIO INTL AIRPORT           66  84  63  85  63 /  50  40  20  10  10
GEORGETOWN MUNI AIRPORT        60  81  54  81  56 /  60  20  10  -   -
HONDO MUNI AIRPORT             63  83  57  84  58 /  60  30  10  -   -
SAN MARCOS MUNI AIRPORT        61  81  56  82  56 /  60  20  10  -   -
LA GRANGE - FAYETTE REGIONAL   66  83  60  84  60 /  60  30  10  -   -
SAN ANTONIO INTL AIRPORT       63  82  58  82  58 /  60  20  10  -   -
STINSON MUNI AIRPORT           64  82  59  82  59 /  60  30  10  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...18
SYNOPTIC/GRIDS...24
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 10, 3:20 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
320 PM CDT FRI MAY 10 2013

TXZ171>173-183>194-202>209-217>225-228-112030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
320 PM CDT FRI MAY 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THE COMBINATION OF UPPER AIR DISTURBANCES INTERACTING WITH A COLD
FRONT...AND AN UNSTABLE AIRMASS IN THE LOW LEVELS WILL RESULT IN
SCATTERED TO NUMEROUS STRONG TO SEVERE THUNDERSTORMS ACROSS THE
REGION THIS AFTERNOON AND EVENING. MAIN THREATS WILL BE LARGE HAIL
AND DAMAGING WINDS WITH AN ISOLATED TORNADO OR TWO POSSIBLE.
ESTIMATED TIME FOR GREATEST ACTIVITY IS FROM 330 PM TO 10 PM THIS
EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT.

In the hours before

Local storm report, May 10, 5:20 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
520 PM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     REAGAN WELLS            29.55N  99.80W
05/10/2013  E60 MPH          UVALDE             TX   TRAINED SPOTTER

            WIND GUST TO 60 MPH WITH BRIEF ONE QUARTER INCH HAIL

&&

EVENT NUMBER EWX1300415

SBS
Special weather statement, May 10, 5:40 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
540 PM CDT FRI MAY 10 2013

TXZ202-217-102330-
KINNEY-MAVERICK-
540 PM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR MAVERICK AND SOUTHWESTERN KINNEY
COUNTIES UNTIL 630 PM CDT...

AT 535 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 21 MILES WEST OF QUEMADO...MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  QUEMADO...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2892 10065 2911 10069 2911 10073 2917 10079
      2921 10079 2925 10050 2888 10035
TIME...MOT...LOC 2241Z 276DEG 38KT 2904 10088
Special weather statement, May 10, 5:42 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
542 PM CDT FRI MAY 10 2013

TXZ171-172-102330-
BURNET-LLANO-
542 PM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BURNET AND EASTERN LLANO
COUNTIES UNTIL 630 PM CDT...

AT 539 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR BUCHANAN DAM...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BURNET...
  MARBLE FALLS...
  INKS LAKE STATE PARK...
  HORSESHOE BAY...
  U.S. HIGHWAY 281...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3080 9808 3055 9826 3075 9853 3088 9841
TIME...MOT...LOC 2241Z 291DEG 10KT 3078 9839
Local storm report, May 10, 5:51 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
551 PM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             DEL RIO                 29.38N 100.90W
05/10/2013  E0.75 INCH       VAL VERDE          TX   TRAINED SPOTTER

            ONE HALF INCH TO THREE QUARTER INCH HAIL AT THE DEL RIO
            INTL ARPT

&&

EVENT NUMBER EWX1300416

SBS
Local storm report, May 10, 5:56 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
556 PM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             3 NW DEL RIO            29.41N 100.93W
05/10/2013  E1.00 INCH       VAL VERDE          TX   TRAINED SPOTTER

            ONE INCH HAIL

&&

EVENT NUMBER EWX1300417

SBS
Special weather statement, May 10, 5:59 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
559 PM CDT FRI MAY 10 2013

TXZ171-102345-
LLANO-
559 PM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LLANO COUNTY UNTIL
645 PM CDT...

AT 553 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR FIELD CREEK...OR 17 MILES NORTHWEST OF
LLANO...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LLANO...
  VALLEY SPRING...
  STOLZ...
  LLANO...
  STATE HIGHWAY 71...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3085 9843 3055 9879 3078 9898 3089 9898
      3093 9895 3093 9868
TIME...MOT...LOC 2257Z 305DEG 19KT 3088 9889

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:09 PM CDTSpecial Weather StatementEWXDimmit66 min
May 9, 7:32 PM CDTSpecial Weather StatementEWXMason73 min
May 9, 7:35 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick55 min
May 9, 7:55 PM CDTSpecial Weather StatementEWXReal80 min
May 9, 8:03 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real72 min
May 9, 8:07 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano68 min
May 9, 8:16 PM CDTTornado WarningEWXEdwards, Kerr, Real44 min
May 9, 8:19 PM CDTTornado WarningEWXGillespie56 min
May 9, 8:28 PM CDTSpecial Weather StatementEWXMaverick47 min
May 9, 9:04 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Gillespie, Kendall, Kerr, Real56 min
May 9, 9:09 PM CDTTornado WarningEWXGillespie51 min
May 9, 9:36 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall54 min
May 9, 9:58 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr47 min
May 9, 10:14 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall61 min
May 9, 10:27 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr48 min
May 9, 10:55 PM CDTSevere Thunderstorm WarningEWXBexar, Caldwell, Comal, Guadalupe, Hays65 min
May 9, 11:24 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Gonzales, Guadalupe, Hays51 min
May 9, 11:44 PM CDTSpecial Weather StatementEWXGuadalupe46 min
May 9, 11:51 PM CDTSevere Thunderstorm WarningEWXCaldwell, Gonzales, Guadalupe54 min
May 10, 12:31 AM CDTSpecial Weather StatementEWXFayette44 min
May 10, 1:16 AM CDTSpecial Weather StatementEWXFayette29 min
May 10, 3:05 AM CDTSevere Thunderstorm WarningEWXVal Verde25 min
May 10, 3:52 AM CDTSpecial Weather StatementEWXVal Verde23 min
May 10, 4:23 AM CDTSpecial Weather StatementEWXEdwards52 min
May 10, 4:24 AM CDTSpecial Weather StatementEWXEdwards51 min
May 10, 4:49 AM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Real41 min
May 10, 5:27 AM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kerr33 min
May 10, 5:59 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Comal, Kendall, Kerr46 min
May 10, 6:40 AM CDTSpecial Weather StatementEWXMedina50 min
May 10, 6:47 AM CDTSpecial Weather StatementEWXComal, Hays43 min
May 10, 7:17 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Medina43 min
May 10, 7:41 AM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Guadalupe, Hays49 min
May 10, 7:53 AM CDTSevere Thunderstorm WarningEWXBexar, Guadalupe, Wilson52 min
May 10, 8:30 AM CDTSpecial Weather StatementEWXWilson45 min
May 10, 8:38 AM CDTSpecial Weather StatementEWXFayette37 min
May 10, 8:42 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales48 min
May 10, 9:09 AM CDTSpecial Weather StatementEWXLavaca51 min
May 10, 9:14 AM CDTSevere Thunderstorm WarningEWXLavaca46 min
May 10, 9:22 AM CDTSpecial Weather StatementEWXDeWitt38 min
May 10, 9:32 AM CDTSpecial Weather StatementEWXLavaca43 min
May 10, 1:03 PM CDTSpecial Weather StatementEWXGonzales42 min
May 10, 1:41 PM CDTSpecial Weather StatementEWXTerrell34 min
May 10, 1:44 PM CDTSpecial Weather StatementEWXLavaca46 min
May 10, 2:07 PM CDTSpecial Weather StatementEWXVal Verde38 min
May 10, 2:48 PM CDTSpecial Weather StatementEWXVal Verde42 min
May 10, 3:02 PM CDTSpecial Weather StatementEWXVal Verde58 min
May 10, 3:54 PM CDTSpecial Weather StatementEWXVal Verde51 min
May 10, 4:07 PM CDTSpecial Weather StatementEWXReal53 min
May 10, 4:30 PM CDTSpecial Weather StatementEWXKinney45 min
May 10, 4:46 PM CDTSpecial Weather StatementEWXMedina44 min
May 10, 4:56 PM CDTSpecial Weather StatementEWXVal Verde49 min
May 10, 5:06 PM CDTSpecial Weather StatementEWXBurnet39 min
May 10, 5:15 PM CDTSpecial Weather StatementEWXBandera, Kinney, Uvalde45 min
May 10, 5:20 PM CDTSevere Thunderstorm WarningEWXVal Verde40 min
May 10, 5:28 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde62 min
May 10, 5:38 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina52 min
May 10, 5:40 PM CDTSpecial Weather StatementEWXKinney50 min
May 10, 5:42 PM CDTSpecial Weather StatementEWXBurnet48 min
May 10, 5:54 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde66 min
May 10, 5:59 PM CDTSpecial Weather StatementEWXLlano46 min
May 10, 6:07 PM CDTSpecial Weather StatementEWXKendall53 min
May 10, 6:12 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde48 min
May 10, 6:16 PM CDTSevere Thunderstorm WarningEWXLlano44 min
May 10, 6:23 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina67 min
May 10, 6:33 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala57 min
May 10, 6:39 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr51 min
May 10, 6:40 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano50 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.